# SDR HNAA0400127

- Difficulty date: October 21, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 32,962 hours, 36,417 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Cracked
- Location: Nlg
- Part time: 32,825 hours, 36,477 cycles
- Component: Landing Gear
- Component part number: 8800133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE MIDDLETOWN, IT WAS DISCOVERED THAT AIRCRAFT 809EX HAD A 7 INCH CRACK FROM THE TOP AFT CENTER EDGE OF NOSE LANDING GEAR STRUT BODY DOWNWARD.  MAINTENANCE REMOVED AND REPLACED THE STRUT ASSEMBLY.
